# SDR CALA2014010990113

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 49,804 hours, 20,289 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHT TEST PER 2 SERVICE HAD EPSU EMERGENCY RT MESSAGE.  REPLACED EMERGENCY LIGHT BATTERY AT RT OVERWING POSITION IAW MM 33-51-38, OPERATIONS CHECKED GOOD WITH NO MESSAGE PCN 565-0033.
